Amenable group actions and the Novikov conjecture : Journal für die reine und angewandte Mathematik (Crelles Journal)

www.degruyter.com uses cookies, tags, and tracking settings to store information that help give you the very best browsing experience.
To understand more about cookies, tags, and tracking, see our Privacy Statement
I accept all cookies for the De Gruyter Online site

Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk


IMPACT FACTOR increased in 2014: 1.432
Rank 22 out of 310 in category Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2014: 3.585
Source Normalized Impact per Paper (SNIP) 2014: 1.745
Impact per Publication (IPP) 2014: 1.262

Mathematical Citation Quotient (MCQ) 2014: 1.27

VolumeIssuePage

Issues

Amenable group actions and the Novikov conjecture

Nigel Higson / John Roe

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 2000, Issue 519, Pages 143–153, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.2000.009, January 2006

Publication History

Published Online:
2006-01-23

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Izhar Oppenheim
International Journal of Algebra and Computation, 2014, Volume 24, Number 06, Page 909
[2]
Jacek Brodzki, Graham Niblo, Piotr Nowak, and Nick Wright
Algebraic & Geometric Topology, 2012, Volume 12, Number 3, Page 1763
[3]
Ronghui Ji, Crichton Ogle, and Bobby W. Ramsey
Advances in Mathematics, 2012, Volume 231, Number 5, Page 2734
[4]
Jacek Brodzki, Graham Niblo, Piotr Nowak, and Nick Wright
Algebraic & Geometric Topology, 2012, Volume 12, Number 3, Page 1767
[5]
Jacek Brodzki, Graham Niblo, and Nick Wright
Geometry & Topology, 2012, Volume 16, Number 1, Page 391
[6]
M. Cencelj, J. Dydak, A. Vavpetič, and Ž. Virk
Topology and its Applications, 2012, Volume 159, Number 3, Page 646
[7]
Alexander Dranishnikov and Mark Sapir
Journal of Algebra, 2011, Volume 347, Number 1, Page 23
[8]
Erik Guentner and Graham A Niblo
Algebraic & Geometric Topology, 2011, Volume 11, Number 3, Page 1471
[9]
ShuYun Wei
Science China Mathematics, 2011, Volume 54, Number 5, Page 1011
[10]
A. Dranishnikov
Geometriae Dedicata, 2009, Volume 141, Number 1, Page 59
[11]
A. N. Dranishnikov
Geometriae Dedicata, 2006, Volume 119, Number 1, Page 1
[12]
John Roe
Geometry & Topology, 2005, Volume 9, Number 1, Page 163
[13]
Vadim A. Kaimanovich
Israel Journal of Mathematics, 2005, Volume 149, Number 1, Page 45

Comments (0)

Please log in or register to comment.